A 32-year-old female asked:
Disclaimer

i have been suffering from pain in my breasts. what causes this pain? i have ra and i take enbrel (etanercept) and methotrexate. is there any relation ?

1 doctor answer
Dr. Martin Morell
28 years experience Rheumatology
RA: and/or Enbrel (etanercept) should have no direct correlation with issues in your breast, go to your Gyn for thorough exam.
Answered on Feb 5, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Better not: Both drugs you are on suppress your immune system in a way or another
1
1 thank
A 32-year-old female asked:
Dr. Tarik Hadid
17 years experience Hematology and Oncology
Possible..: The chronic inflammation from RA may slow down the healing process. Also these medications lower the immune system. Therefore, your risk for infection ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
RA and knee pain: Though that is a possibility, would follow up with your rheumatologist this week. Enbrel and MTX lower immunity so you have to check for infectious ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
No specific plan: There is no specific dietary plan that would induce remission. Visit this site for information about healthy diet: http://www.choosemyplate.gov/.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month